# SDR CA111027005

- Difficulty date: October 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech C-99
- Aircraft time: 21,534 hours
- Engine: Pwa PT6A36
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Hook
- Part number: 508103385
- Condition: Cracked
- Location: Lt Mlg
- Component: Mlg, Beech, 1018101091
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW SELECTED GEAR DOWN FOR LANDING. NOSE AND RT MAIN INDICATED LOCKED DOWN.  LT MAIN EXTENDED BUT DID NOT INDICATE A LOCKED POSITION.  ON TOUCHDOWN LT MAIN COLLAPSED.  VISUAL INSPECTION OF LANDING GEAR AND DRAG BRACE ASSY REVEALED THE DRAG BRACE DOWNLOCK HOOK FAILED.  THIS HOOK HOLDS THE DRAG BRACE IN THE LOCKED DOWN POSITION AND ALSO ACUATES THE DOWN POSTION MICROSWITCH FOR THE COCKPIT INDICATION AND TERMINATES THE HYD MOTOR AND PUMP OPERATION.
